Perturbation theory for a simple structure operator
Doklady Akademii Nauk, Tome 133 (1960) no. 4, pp. 800-803
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1960_133_4_a16,
author = {B. L. Livshits},
title = {Perturbation theory for a simple structure operator},
journal = {Doklady Akademii Nauk},
pages = {800--803},
year = {1960},
volume = {133},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1960_133_4_a16/}
}
B. L. Livshits. Perturbation theory for a simple structure operator. Doklady Akademii Nauk, Tome 133 (1960) no. 4, pp. 800-803. http://geodesic.mathdoc.fr/item/DAN_1960_133_4_a16/